# SDR MASA200601470

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 6,911 hours, 4,869 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5077 CLT - OUTBRD SPOILERON AND FLT SPOILERS  CTN MSGS.  MX WAS TO PERFORMED SPOST.  NO MESSAGES NOTED.
